# SDR UALA2013062604468

- Difficulty date: June 24, 2013
- Submitted: July 19, 2013
- Operation: Air carrier
- Aircraft: N480UA
- Make and model: Airbus A320-232
- Aircraft serial: 1555
- Aircraft time: 39,151 hours, 16,898 cycles
- Engine: Iae V2527A5
- System (JASC): 2561 · Life Jacket
- Part: Door
- Condition: Missing
- Location: Life Vest
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1 COCKPIT CREW LIFE VEST MISSING.  DOOR FOR LIFE VEST MISSING FROM SECOND OBSERVER SEAT.  THIS IS THE SEAT BEHIND THE CAPTAIN'S SEAT.  SEAT IS NOT TO BE USED.  REPLACED VEST.
